MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO F1 WIRE COLLET

STRYKER INSTRUMENTS-KALAMAZOO F1 WIRE COLLET
Catalog Number 1900062000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/06/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device was missing a pin during testing prior to a procedure. there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
The user facility reported that the device was missing a pin during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
F1 WIRE COLLET
Common Device Name
F1 WIRE COLLET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8466469
Report Number0001811755-2019-01016
Device Sequence Number18887749
Product Code HWE
UDI-Device Identifier07613327072044
UDI-Public07613327072044
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1900062000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1